# SDR CALA2023091402780

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 116,818 hours, 17,907 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T3451
- Condition: Cracked
- Location: #1 Pylon Strut
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-54-3-7005 #1 PYLON STRUT EXTERNAL SKIN IS CRACKED AT AFT UPPER CORNER OF PANEL 416BR CUTOUT.
